Functional Analysis and Applications ::.
Year: 2018



PUBLICATIONS


Papers in International Journals with referees

S. Aizicovici, N. S. Papageorgiou, V. Staicu: Sensitivity analysis of parametric elliptic optimal control problems ( http://www.ybook.co.jp/online2/oppafa/vol3/p27.html, Pure and Applied Functional Analysis, 3, 2018, 27-42.

S. Aizicovici, N. S. Papageorgiou, V. Staicu: Strongly nonlinear second order multivalued Dirichlet systems ( http://hdl.handle.net/10773/21972), J. Nonlinear Variational Analysis, 2, 2018, 3-23.

L.P. Castro, L.T. Minh, N.M. Tuan: New convolutions for quadratic-phase Fourier integral operators and their applications (http://hdl.handle.net/10773/21367, http://rdcu.be/DWRU and https://doi.org/10.1007/s00009-017-1063-y), Mediterranean Journal of Mathematics, 15 (13), 2018, 1-17.

L.P. Castro, A.M. Simões: Hyers-Ulam-Rassias stability of nonlinear integral equations through the Bielecki metric ( http://hdl.handle.net/10773/22992 and https://onlinelibrary.wiley.com/doi/pdf/10.1002/mma.4857), Mathematical Methods in the Applied Sciences, 4857, 2018, 1-17.

A. Cellina, V. Staicu: On the regularity of solutions to variational problems of fast growth ( http://hdl.handle.net/10773/22744), Calculus of Variations and Partial Differential Equations, Online first publ. 15 March 2018, 2018, 13 pp.

N. J. Ford, H. Moayyed and M. M. Rodrigues: Orthogonality for a class of generalised Jacobi polynomials ( http://hdl.handle.net/10773/22958), Fractional Differ. Calc., 8(1), 2018, 95-110.

V. N. Huy, M. M. Rodrigues and N. M. Tuan: Norm estimates and uncertainty principles associated with the Laguerre integral transform ( http://hdl.handle.net/10773/22652), Complex Anal. Oper. Theory, 12, 2018, 683-704.

F. Leonetti, E. M. Rocha, V. Staicu: Smallness and cancellation in some elliptic systems with. measure data (online first:. https://www.sciencedirect.com/science/article/pii/S0022247X18304402), J. Math. Anal. Appl., 465, 2018, 885-902.

 
 
desenvolvido por: Mentes Virtuais www.mentesvirtuais.com